Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorXu, Jinmingen_US
dc.contributor.authorZhu, Shanyingen_US
dc.contributor.authorSoh, Yeng Chaien_US
dc.contributor.authorXie, Lihuaen_US
dc.identifier.citationXu, J., Zhu, S., Soh, Y. C., & Xie, L. (2019). A dual splitting approach for distributed resource allocation with regularization. IEEE Transactions on Control of Network Systems, 6(1), 403-414. doi:10.1109/TCNS.2018.2834310en_US
dc.description.abstractWe deal with a class of distributed resource allocation problems where each agent attempts to minimize its own cost while respecting network-wide resource constraints as well as local capacity limits. This problem arises from many areas, such as economic dispatch, network utility maximization, and demand response. Most existing methods are centralized while few works are devoted to solving the problem in a distributed manner. The problem becomes even more challenging when there is a (nonsmooth) regularization term in the cost function. In this paper, we propose a novel distributed algorithm (termed DuSPA) to solve the above problem based on duality analysis and splitting methods. For privacy concerns, this algorithm is not required to communicate sensitive gradient information while still achieving the optimum without sacrificing the performance. We will show that the proposed algorithm converges at a nonergodic convergence rate of O(1/k) for general convex cost functions and a linear convergence rate for smooth and strongly convex cost functions, respectively. Furthermore, we apply the proposed algorithm to an economic dispatch problem to show its effectiveness.en_US
dc.description.sponsorshipNRF (Natl Research Foundation, S’pore)en_US
dc.relation.ispartofIEEE Transactions on Control of Network Systemsen_US
dc.rights© 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
dc.subjectEngineering::Electrical and electronic engineeringen_US
dc.titleA dual splitting approach for distributed resource allocation with regularizationen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.description.versionAccepted versionen_US
dc.subject.keywordsOptimization Dualityen_US
item.fulltextWith Fulltext-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
A Dual Splitting Approach for Distributed Resource Allocation With Regularization.pdf1.54 MBAdobe PDFThumbnail

Citations 20

Updated on Mar 24, 2023

Web of ScienceTM
Citations 20

Updated on Mar 27, 2023

Page view(s)

Updated on Mar 31, 2023

Download(s) 50

Updated on Mar 31, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.